# SDR SWAA2022120971215

- Difficulty date: November 14, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOOR PANEL 120BF IN THE FWD CARGO BAY.  FABRICATED A NEW FLOOR PANEL IAW SRM 51-40-05,  SRM 51-20-01, AND DWG 453A1610, SHEET 7, REV C.
